# SDR USAA2011101700006

- Difficulty date: October 11, 2011
- Submitted: October 17, 2011
- Operation: Air carrier
- Aircraft: N701UW
- Make and model: Airbus A319-112
- Aircraft serial: 890
- Aircraft time: 35,683 hours, 19,629 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - RT SEAT 8 EMERGENCY LIGHT PLUG MISSING.  REPLACED MISSING CONNECTOR (EMERGENCY LIGHT PLUG) FOR SEAT 8 RT IAW AIRBUS ESPM 20-25-41.  OPS CHECKED GOOD.  TURNED CABIN EMERGENCY LIGHTS ON LIGHT AT RT SEAT 8, CAME ON, TURNED OFF, WENT OFF.
